Archived Edition Vol. 21, No. 3, 1995

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), L.C. Evans (Berkeley), R.M. Hardt (Rice), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (College Station and Paris), R. Scott (Houston), S.W. Semmes (Rice), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


M. S. El-Mosalamy, Z. A. Abd El-Bast
Converting Any Finite Group Presentation to a T(6)-Group Presentation, pp. 435-440.

Sanghyun Cho, Tai Sung Song
Holomorphic Sectional Curvature of the Bergman Metric in Cn, pp. 441-448.

Hideya Hashimoto, Kouei Sekigawa
Minimal Surfaces in a 4-Dimensional Sphere, pp. 449-464.

Liming Yang
Boundary Values of Functions in Pt Spaces, pp. 465-472.

Xiaohui Zhong
On the Fractional Derivative of Functions in Weighted Hp andBMOA, pp. 473-482.

C. E. M. Pearce, J. Pecaric
Some Improvements to the Fundamental Inequality for Lp Norms, pp. 483-488.

Scott McCullough
Matrix Functions of Positive Real Part on an Annulus, pp. 489-506.

G. Diaz
A Maximum Principle for Fully Nonlinear Elliptic, Eventually Degenerate,Second Order Equations in the Whole Space, pp. 507-524.

Doug Moore, Joe Warren
Adaptive Simplicial Mesh Quadtrees, pp. 525-540.

Shangyou Zhang
Successive Subdivisions of Tetrahedra and Multigrid Methods on TetrahedralMeshes, pp. 541-556.

Katsuro Sakai, Raymond Y. Wong
Manifolds of Lipschitz Maps, pp. 557-568.

Hiromichi Nakayama
A Non-Flowable Plane Homeomorphism Whose Non-Hausdorff Set Consists of TwoDisjoint Lines, pp. 569-572.

K. Kawamura, H. M. Tuncali, E. D. Tymchatyn
Expansive Homeomorphisms on Peano Curves, pp. 573-583.

Yasunao Hattori, Tsugunori Nogura
Continuous Selections on Certain Spaces, pp. 585-594.

Shannon Schumann
Characterizations of Decomposable and Indecomposable Inverse Limit Spaces, pp. 595-612.

Ian J. Tree
Constructing Regular Spaces That Are Not Completely Regular, pp. 613-622.

E. E. Grace, E. J. Vought
Any Map From a Continuum Onto a Continuum That Contains No n-od Is (2n-4)-Confluent, pp. 623-627.